# SDR CALA2023111003324

- Difficulty date: October 25, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 74,420 hours, 26,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A57503
- Condition: Corroded
- Location: Sta 287-292
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-3-0288) CORROSION ON MAIN DECK FLOOR STRUCTURE AT RBL 1 3, FROM STA 287-292 REPLACED MAIN DECK FLOOR STRUCTURE AT RBL 13 FROM STA 287-292 IA W SRM 51-40-02-0G-0 PARA 4.7 AND 9 AND DWG 141A5750 REV A. FORM 44-0008 ATTACHED.
